# SDR SWAA053812

- Difficulty date: November 30, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 4,799 hours, 2,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS STRIP COVER LOOSE AT FWD END.  SECURED COVER PER MM.
